# SDR W8PA970286

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FUSELAGE 217, CUST ID NR 590 FOUND CORROSION UNDER NUTPLATES AND LOWER DOOR SILL WEB AT BS 794-835, RBL 20-27, WL 160.  REMOVED CORROSION UNDER 4 NUTPLATES IN AN AREA .5 INCH BY .5 INCH OUT FROM ORIGINAL MATERIAL THICKNESS OF .050 FOUND TO BE OUT OF LIMITS.  REMOVED LOWER DOOR SILL FROM A/C.  DRILLED AND COUNTERSANK NEW WEB USING OLD WEB AS TEMPLATE IAW SRM 51-40-05.  INSTALLED NEW WILL WEB ON AIRCRAFT.  (M)
